Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 307939, 12 pages
http://dx.doi.org/10.1155/2012/307939
Research Article

An Alternative HSS Preconditioner for the Unsteady Incompressible Navier-Stokes Equations in Rotation Form

Department of Mathematics and Statistics, University of West Florida, Pensacola, FL 32514, USA

Received 2 November 2011; Accepted 27 January 2012

Academic Editor: Kok Kwang Phoon

Copyright © 2012 Jia Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia Liu, “An Alternative HSS Preconditioner for the Unsteady Incompressible Navier-Stokes Equations in Rotation Form,” Journal of Applied Mathematics, vol. 2012, Article ID 307939, 12 pages, 2012. doi:10.1155/2012/307939